Medical and/or recreational marijuana have been legalized in several states. With this increase in availability, there has been a rise in the number of pediatric exposures, especially for cannabis edibles. Pharmacists should be familiar with the availability of the different forms of cannabis, the issues surrounding the use of cannabis edibles, signs and symptoms of cannabis poisoning, the impact that cannabis edibles have had on pediatric emergency department visits and hospitalizations, and proposed mitigation strategies to reduce risk. Pharmacists need to be at the forefront of educating the public about how to prevent accidental cannabis overdoses in pediatric patients.
Multiple doses of NARCAN necessary as fentanyl gets stronger, Nashville clinical director warns
NASHVILLE, Tenn. (WKRN) — A Nashville clinical director is urging others to carry multiple doses of NARCAN this holiday season